# SDR F3LA2014030601025

- Difficulty date: February 12, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 35,639 hours, 17,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C7 S2 CHECK.  AFT MAIN CABIN LT LATERAL SHEAR PLATE CORROSION.  R & R SHEAR PLATE LT IAW AIRBUS SRM 51-42-11, PAR 6, EO A0-53EO-31434.
